# SDR DALA14007163145

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD AND OTBD FIXED BUSHINGS OF ELEVATOR HINGE FITTINGS NR 1 RT SIDE. REPAIRED INBD AND OTBD LUGS OF ELEVATOR HINGE FITTING NR 1 RT SIDE IAW ERA N. 522606-14, SECTION I.  THIS REPAIR MUST BE INSPECTED EVERY 6 YEARS (2190 DAYS) AFTER 31-JAN-14 IAW ERA N.522606-14, SECTION II.
